New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Mar 2006
Total Posts : 2
   Posted 3/23/2006 6:21 PM (GMT -6)   
Hi everyone. I'm 26 and I've been taking Zoloft 50mg for about three years. Before Zoloft I took Paxil...I just didn't like the side effects it caused me. I am getting married on 6/17/06 so I've had that on my mind a lot. I also have a six year old that keeps me busy. I guess I just wanted some advice and reassurance...I am SOOOOO tired all the time. I'm talking about I could sleep all day and night. It is a almost constant exhausted feeling. I've tired extra vitamins, etc. I really hate feeling this way because it makes me feel like I'm LAZY.....which recently I guess I have been. I'm not feeling any more depressed than usual so I'm not sure what to do. Any advice or anything would be so helpful. confused

Regular Member

Date Joined Mar 2005
Total Posts : 76
   Posted 3/24/2006 8:14 AM (GMT -6)   
Yea, I know what you mean. I don't know if it's my depression, my Crohn's, the squamous cell skin cancer I'm have removed in early May or if I'm just a naturally a lazy person as my wife thinks. I find the latter hard to totally believe as many moons ago I always worked hard and started a business from nothing and kept successfully going for 13 years before I totally ran out of energy and sold it. After that I didn't work for 3 years and now I can barely hold down a part time job working at a marine for a little better them minimum wage. This has been going on for years now and I just don't have any drive, motivation, dreams or Passion any more. Who knows, maybe some of it is the medication I'm on these days. Imuran, Pentaza and Lexapro. Whatever it is I'm tired of trying to figure it out and ready to give up on all of my doctors.

Veteran Member

Date Joined Oct 2005
Total Posts : 4031
   Posted 3/24/2006 8:50 AM (GMT -6)   
Hi emstrick,  I was on Zoloft too for a few years but I took 200mg dose.  If you are feeling tired but not necessarily depressed you may just want to go ahead and speak with your doctor about it.  Perhaps an adjustment in medication would help...


Regular Member

Date Joined Mar 2005
Total Posts : 76
   Posted 3/24/2006 9:58 AM (GMT -6)   
Sorry for venting on you like that. Just having a bad day. ELS is right as usually. Getting your medication right is not always easy. I'm working with several different doctors and trying to get them on the same page is sometimes difficult at best. Persistence and patients along with communication seem help for me. Except when I'm having a bad day of course. 

Regular Member

Date Joined Feb 2006
Total Posts : 216
   Posted 3/25/2006 4:15 AM (GMT -6)   
Hi emstrick, I've been on zoloft for a long time and I never had the side effect of feeling tired.But medication effects everyone differently.What I was wondering is if you have ever had your thyroid checked? I'm no doctor, but the symptoms you have sounds like it could be. I have hypothroidism and I know I feel very tired and run down alot. Also depression alone can make you feel that way.Try not to think of yourself as a lazy person, our health can just make us feel drained sometimes.Take care and I hope you feel better real soon.

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 23, 2016 4:32 AM (GMT -6)
There are a total of 2,710,435 posts in 298,897 threads.
View Active Threads

Who's Online
This forum has 153443 registered members. Please welcome our newest member, mkjhgfredsw.
182 Guest(s), 4 Registered Member(s) are currently online.  Details
Georgia Hunter, Butterflake, VLou*, commandersorebod

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer